# SDR DALA1160726816

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED 2 PLACES STA 540 BETWEEN STR 24 AND 25L.  SUBMITTED TO ENGINEERING AT SAA/SAT AND DOCUMENTED ON N/R 184385 W/O 89268380001.  DURING HMV.
